Ask a Pharmacist Expert Forum
Welcome to Cody Midlam, PharmD
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
10947 tn?1281407852
Welcome to Cody Midlam, PharmD
MedHelp is delighted  to welcome Dr. Cody Midlam to our Ask a Pharmacist Forum.   Beginning today,  Dr. Midlam will be answering prescription drug-related  questions for MedHelp members each day.

Cindy Thompson
MedHelp
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
is there any medication i can get to help me wean myself off of norco?
Discussion is closed
Cancel
Comment
Avatar universal
HAVE RECEIVED NO ANSWERS REGARDING SYMPTOMS OF SHAKING HANDS, ARMS  AND BREAST GROWTH FROM TAKING RESPIRADOL.  IS THERE AN ANTIDOATE TO REVERSE THESE SYMPTOMS?
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now